# SDR 2007FA0001012

- Difficulty date: October 30, 2007
- Submitted: November 20, 2007
- Operation: General aviation
- Aircraft: N200CJ
- Make and model: Beech 200BEECH
- Aircraft serial: BB143
- Engine: Pwa PT6A60A
- System (JASC): 2140 · Heating System
- Part: Transistor
- Part number: HYLZ50336001
- Condition: Failed
- Location: Temp Control
- Component: Temp Control, Barbercol
- Component part number: HYLZ50336001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PC BOARD IN ASSY PN HYLZ50336-001 HAD FAILURE, BURNED/ OVERHEATED TRANSISTOR.  NOTE: FAN IN ASSY WAS WORKING.  PC BOARD PN HYLZ 105-001.  (K)
